MathSciNet Relay Station
MathSciNet bibliographic data
MR1110449 58F07 (34A55 34L25 35Q58 58F19)
Beals, Richard; Sattinger, D. H. On the complete integrability of completely integrable systems. Comm. Math. Phys. 138 (1991), no. 3, 409–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement